# SDR SWAA2023040312514

- Difficulty date: March 4, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON THRESHOLD WEB AT RBL 27 BS 827+1; BS 827+5.75; BS 827+6.25; BS 827+9; BS 827+11; BS 827+11.75.<[01] N/A'D STEP 3- CREATED IN ERROR;[02] COMPLETED STEPS 1-2;4-7 VERIFIED APPLICABILTY PER SRM#53-60-15-01-1 FOR IDENTIFICATION AND SRM#53-60-15-1A-1 FOR ALLOWABLE DAMAGE;[03] COMPLETED STEP 1; 2 4-7. VERIFIED CORRECTIVE ACTION 2;[04] FABRICATION WILL BE COMPLETED ON CUSTOMER CARD NBR:TTG8Q00J972N;[05] UPDATED MESURMENT TABLE;[06] UPDATED MEASUREMENTS;[07] VERIFIED CORRECTIVE ACTION #4. VERIFIED MEASUREMENTS.
